Back in March I started a TRT protocol of 200mg test C weekly/ 250iu Hcg EOD/ 1mg anastrozole E3D
Went well for 4-5 weeks but then stated getting these strange episodes of discomfort intermittently throughout the day. Hot flashes, high heart rate,face was red/flushed,bloat, sometimes headaches. Checked my BP and it was very high during these episodes. 160/110 sometimes. I immediately stopped the TRT treatment at this time.
I went into this with hematocrit levels on the high end so I assumed a blood donation would help. I had given blood prior to starting so I was ineligible to give for 2 more weeks. The symptoms worsened so I ended up at my PCP where he put me on high bp meds and sent me for therapeutic phlebotomy. I felt much better afterwards but was still having some of the same symptoms, but just not as intense.
About a week later I stated getting severe anxiety attacks, heart palpataions, chest pains, bp spikes, dizzyness/vertigo, severe GERD. Ended up one night at the er with a severe panic attack (thinking it was a heart attack). I did some research the next day and found that the bp med (amlodipene) can cause these symptoms so I stopped that. Felt good for 4-5 days no anxiety or bp issues.
Then all the symptoms came back. Now here I am desperately looking for help.
I was only on the TRT for 6-7weeks. Clinic director told me since I was not on it that long that I should not have any problems and should bounce back to at least how I felt before quickly.
Is it possible for this to be related to the TRT and stopping cold turkey? Or should I be chasing something else. MY PCP is at a loss right now and is looking cardiac issues first and then gastro/gerd related stuff next.
Any input would be appreciated.